MathSciNet Relay Station
MathSciNet bibliographic data
MR2833418 (2012g:49010) 49J27 (49L25)
Zhao, Xiaopeng; Liu, Changchun Optimal control problem for viscous Cahn-Hilliard equation. Nonlinear Anal. 74 (2011), no. 17, 6348–6357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement